You aren't supposed to stop a course of Rowasa..you should be tapering it to help keep your symptoms to a minimum and continue to maintain a remission.
Gut rumbling is normal for most anyone just before a bm anyway.
I agree to not use the imodium a lot...maybe you could ask the doc for dicyclomine or an antispasmodic rather than that...or maybe a half might help without imobilising your gut.
What asacol dosage are you on?
Hope you feel better soon!
*Heather* Status..Asacol (3 x2 daily); flaring /Dec 22, tapered to every 3rd nite..back to nightly (Jan 22)..tapered too fast
~diagnosed January 1989 UC (proctosigmoiditis)
~Bentylol (dicyclomine) 20mg as needed; Ranitidine (reflux); Effexor XR 75mg(depression); Pulmicort/Airomir (asthma)
~vitamins/minerals/supplements; Probiotics....(Natural Factors Protec, Primadophilus Reuteri Pearls, Natural Factors Ultimate). @ bedtime
~various digestive enzymes as needed; started Omega 3
~URSO for PSC (or PBC) 500mg X 2 daily (LFTs back to NORMAL!!)
My doc's logic.. "TREAT (FROM)BOTH ENDS" worth it !!!